# SDR IPXA2017040715918

- Difficulty date: March 16, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA011211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  FRAME ANGLE CORRODED AT BS 6-70 BETWEEN LONGERONS 47 - 52L.  REPAIRED IAW EA 011-5310-01-A6730-IR, AND EO MD11-5310-63853-A.
